# SDR RAIA00202057

- Difficulty date: February 13, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 29,776 hours, 29,876 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BMI- LEFT FUEL CENTRAL ANNUNCIATOR PANEL LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE TROUBLESHOT AND DEFERRED IAW ATR MEL 28-21-1.
